Open Access
Translator Disclaimer
February 2009 Farkas' Lemma and Multilinear Forms
Larry Downey
Missouri J. Math. Sci. 21(1): 65-67 (February 2009). DOI: 10.35834/mjms/1316032682

Abstract

In this note, we give a simple counterexample to a version of Farkas' Lemma for multilinear forms, and provide an elementary proof of a positive result for a special case. We also mention some remaining open problems.

Citation

Download Citation

Larry Downey. "Farkas' Lemma and Multilinear Forms." Missouri J. Math. Sci. 21 (1) 65 - 67, February 2009. https://doi.org/10.35834/mjms/1316032682

Information

Published: February 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1176.46004
MathSciNet: MR2503817
Digital Object Identifier: 10.35834/mjms/1316032682

Subjects:
Primary: 46T99
Secondary: 15A69

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.21 • No. 1 • February 2009
Back to Top